# SDR UALA2010052101716

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 49,715 hours, 18,175 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR PANEL SUPPORT STRUCTURE 10 INCHES AFT OF FRAME 12 HAS CORROSION AND DAMAGED.  MAINT TEXT: DAMAGE FLOOR PANEL SUPPORT STRUCTURE IS APPROX 20 INCHES RT OF CTR LINE OF ACFT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED UPPER FLANGE AND BEGAN MFG OF FILLER. AWAITING ANGLE RAW STOCK.
